# SDR FOTR20160812001

- Difficulty date: August 12, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N209TR
- Make and model: Boeing 727223
- Aircraft serial: 20994
- Aircraft time: 71,661 hours, 50,289 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Panel
- Part number: 65624339
- Condition: Corroded
- Location: Rudder
- Part time: 71,661 hours, 50,289 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RUDDER LT SIDE HAS A SPOT OF CORROSION 2.5" IN LENGHT.
